I am currently on my second shot, 3 weeks till my third. Today I am experiencing brown discharge with slight cramping. I had spotting with my first shot for about two months. Is it normal to spot this late on the second shot?
Yes, it can happen with Depo, even when you've been on it years. You are still protected against pregnancy.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 21 Jan 2015 • 1 answer
Updated 6 Aug 2017 • 2 answers
Updated 26 Jul 2017 • 1 answer
Hi girls , I am on the depo Provera for 3 years now with no periods or any spotting . Nearly 3 week?
Posted 19 days ago • 0 answers